Downloads: 4 | Views: 208 | Weekly Hits: ⮙2 | Monthly Hits: ⮙4
Research Paper | Mathematics | India | Volume 13 Issue 10, October 2024 | Rating: 5.3 / 10
Advanced Mathematical Models for Nonlinear Differential Equations: Existence and Uniqueness
Venkatachalapathi Uday, Dr. Gautam Kumar Rajput
Abstract: Nonlinear differential equations are central to a broad range of scientific and engineering problems. This paper explores advanced mathematical models for nonlinear differential equations, focusing on the existence and uniqueness of solutions. We review various theoretical approaches, present recent advancements, and discuss their implications for complex systems.
Keywords: Nonlinear Differential Equations, Existence and Uniqueness Theorems, Fixed - Point Theorems, Variational Methods, Topological Methods
Edition: Volume 13 Issue 10, October 2024,
Pages: 1013 - 1015